Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A Harnack inequality for nonlinear equations
HTML articles powered by AMS MathViewer

by James Serrin PDF
Bull. Amer. Math. Soc. 69 (1963), 481-486
  • David Gilbarg, Some local properties of elliptic equations, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 127–141. MR 0133578
  • David Gilbarg, Boundary value problems for nonlinear elliptic equations in $n$ variables, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) Univ. Wisconsin Press, Madison, Wis., 1963, pp. 151–159. MR 0146506
  • D. Gilbarg and James Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math. 4 (1955/56), 309–340. MR 81416, DOI 10.1007/BF02787726
  • 4. O. A. Ladyzhenskaya and N. Uraltseva, Quasi-linear elliptic equations and variational problems with many independent variables, Uspehi Mat. Nauk 16 (1961), 19-92; translated in Russian Math. Surveys 16 (1961), 17-91.
  • W. Littman, G. Stampacchia, and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 17 (1963), 43–77. MR 161019
  • Charles B. Morrey Jr., Second order elliptic equations in several variables and Hölder continuity, Math. Z 72 (1959/1960), 146–164. MR 0120446, DOI 10.1007/BF01162944
  • Charles B. Morrey Jr., Existence and differentiability theorems for variational problems for multiple integrals, Partial differential equations and continuum mechanics, Univ. Wisconsin Press, Madison, Wis., 1961, pp. 241–270. MR 0121690
  • Jürgen Moser, On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577–591. MR 159138, DOI 10.1002/cpa.3160140329
  • H. L. Royden, The growth of a fundamental solution of an elliptic divergence structure equation, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 333–340. MR 0145190
  • James Serrin, Dirichlet’s principle in the calculus of variations, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 17–22. MR 0137012
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 481-486
  • DOI:
  • MathSciNet review: 0150443